# SDR WVER20131009001

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 24,706 hours, 20 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG ELECTRICAL WIRES, SILVER PLATING BREAKS DOWN IN AREAS OF TIGHT BENDS LEADING TO ONSET OF CORROSSION IN ALL OR A MAJORITY OF THE WIRE STRANDS.
